Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Tip of penis gets red,yellow substance secretes,painful

Hello. I have a terribly frustrating problem with my penis . Once every 3-4 weeks, the tip gets red and a yellow substance keeps coming out of it. Sometimes it hurts and I m very concerned with what the yellow stuff is. This goes on for a couple of days. Then it usually goes away and comes back after another 3-4 weeks, but for the last 10 days, it hasn t gone away, and have no idea what to do. I ve been having this problem for over a year now, but I don t want to tell my parents or go to the doctor. I m 16 years old and I ve never had sex, so it can t be an STD or anything. PLEASE help me.
Asked On : Tue, 24 Apr 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
Welcome to Health Care Magic Forum,
This seems like a problem with some infection that is recurring in your penis. The yellow substance might be pus. Please consult a physician soon. You might need to get your urine tested to rule out any urinary tract infection. I'm sure it is not a major problem and you should get well soon. Take care
Answered: Thu, 26 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor